Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 358, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 16, 2015, 4:15 PM CDT for 5 counties in Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 16, 2015, 4:15 PM CDT (21:15 UTC)
- Expired
- May 16, 2015, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Roger Mills County, OK
The radar
The Vance AFB radar (KVNX), 160 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 12:58 PM CDT | Tornado Watch | SPC | 6 hr |
| May 16, 4:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 12:40 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 16, 12:40 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1240 PM CDT SAT MAY 16 2015 .DISCUSSION... THE 18Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... A STRONG STORM SYSTEM WILL BRING SCT TO NUMEROUS TSRA TO OK AND N TX THIS AFTERNOON AND EVENING. TAFS WERE WRITTEN TO INDICATE THE TIMES THAT TSRA ARE MOST LIKELY...BUT STORMS MAY OCCUR AT ALMOST ANY TIME TODAY. MANY STORMS ARE LIKELY TO BE SEVERE. THE THREAT OF TSRA WILL DIMINISH FROM W TO E THIS EVENING...AS A PACIFIC COLD FRONT MOVES ACROSS W AND CENTRAL OK/W N TX. MEANWHILE...LOW CLOUDS WILL CAUSE MVFR CONDITIONS FOR MANY SITES EARLY THIS AFTERNOON...BUT NORMAL AFTERNOON HEATING SHOULD RAISE CEILINGS INTO THE VFR CATEGORY BY ABOUT 21Z...EXCEPT POSSIBLY IN NW OK. AS DRIER AIR MOVES INTO THE REGION...AND THE STORM SYSTEM MOVES NE AWAY FROM HERE...CEILINGS SHOULD IMPROVE FURTHER...AND WINDS WILL DIMINISH A BIT FOR TONIGHT. THERE MAY BE SOME MVFR-LEVEL CLOUDS NEAR THE SURFACE FRONT THAT WILL LIE FROM NEAR KADM TO KADH THIS EVENING...AND NEAR KDUA/KAQR TONIGHT AND SUNDAY MORNING. CMS && .PREV DISCUSSION... /ISSUED 1116 AM CDT SAT MAY 16 2015/ DISCUSSION... SHORT-RANGE MODELS DO NOT YET AGREE WITH EACH OTHER...OR EVEN THEMSELVES FROM RUN TO RUN...AS TO EXACTLY WHAT WILL HAPPEN THIS AFTERNOON AND EVENING IN TERMS OF STRONG/SEVERE CONVECTION AND HEAVY RAINFALL. THE MOST LIKELY SCENARIO SEEMS TO BE THAT EXISTING STORMS IN NORTHWEST OKLAHOMA WILL PERSIST INTO THE AFTERNOON...REDUCING THE RISK OF MAJOR STORMS IN THAT AREA...ALTHOUGH INCREASING THE RISK OF FLOODING. FARTHER SOUTH...STRONG/SEVERE STORMS SEEM PROBABLE THIS AFTERNOON...AND THERE IS FAIR AGREEMENT THAT THERE WILL BE ISOLATED SUPERCELL THUNDERSTORMS OVER SOUTHWEST/WEST-CENTRAL OKLAHOMA...MAYBE WESTERN NORTH TEXAS...ALONG WITH MORE GENERAL SCATTERED THUNDERSTORMS/SHOWERS. BY EVENING...VERTICAL WIND SHEAR PROFILES BECOME RATHER FAVORABLE FOR TORNADOES AND SEVERE STORMS IN GENERAL...MAINLY OVER CENTRAL /NORTH-CENTRAL OKLAHOMA. THERE IS ALSO A POTENTIAL FOR A MESOSCALE CONVECTIVE SYSTEM TO FORM NEAR THE RED RIVER LATE THIS AFTERNOON...AND TRAVEL EAST ALONG THE RIVER. THIS COULD HAVE A DAMPENING EFFECT ON SEVERE STORMS FARTHER NORTH. SO...WE HAVE UPDATED THE AFTERNOON/EVENING PORTION OF THE FORECAST TO BETTER REFLECT THESE IDEAS...AND TO ADJUST TEMPERATURES IN THE NORTHWEST...WHICH ARE FAR COOLER THAN PREVIOUSLY FORECAST. EXPECT MORE UPDATES THROUGH THE DAY/EVENING AS DETAILS BECOME CLEARER. PREV DISCUSSION... /ISSUED 647 AM CDT SAT MAY 16 2015/ DISCUSSION... 16/12Z TAFS. AVIATION... PRIMARILY MVFR CIGS THROUGH 16Z WITH SOME IFR CIGS ACROSS WEST- CENTRAL OKLAHOMA THROUGH 16Z. SCATTERED TSRA EXPECTED TO PRIMARILY AFFECT FAR WESTERN/NORTHWEST OKLAHOMA TERMINALS THROUGH THE MORNING WITH ADDITIONAL AND STRONGER DEVELOPMENT POSSIBLE AFTER 20Z...ESPECIALLY SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS WHERE ATMOSPHERE EXPECTED TO LESS CONTAMINATED BY MORNING CONVECTION. IFR/MVFR CONDITIONS NEAR TSRA THROUGH EARLY EVENING BEFORE TSRA SHIFTS EAST AND SOUTH OF TERMINALS. SOUTH WINDS THROUGH THE DAY WITH STRONG SOUTHWEST/WEST WINDS BEHIND DRYLINE AND PACIFIC FRONT THIS EVENING FAR WESTERN OKLAHOMA. PREV DISCUSSION... /ISSUED 442 AM CDT SAT MAY 16 2015/ DISCUSSION... LINE OF CONVECTION EXPECTED TO CONTINUE TO AFFECT MAINLY WEST CENTRAL AND NORTHWEST OKLAHOMA THROUGH THE MORNING...WITH FAIRLY STRONG CAP PREVENTING DEVELOPMENT OVER CENTRAL/SOUTHERN OKLAHOMA AND MOST OF NORTHERN TEXAS. ANOTHER AREA OF FORCING ROUNDING LARGE UPPER LOW NOW AFFECTING WESTERN PORTIONS OF TEXAS PANHANDLE. THIS ACTIVITY PROGD BY MOST HIGH-RES MODELS TO RACE QUICKLY NORTHEAST ALONG/NEAR STALLED PACIFIC FRONT AND AGAIN AFFECT FAR WESTERN/NORTHWEST OKLAHOMA THROUGH NOON. NEXT MAIN JET PROGD TO ROTATE QUICKLY ACROSS WEST-TEXAS AND PANHANDLES AND INITIATE CONVECTION WHICH WILL BE OUR MAIN CONCERN. INTENSE/CONCENTRATED LIFT ALONG SURGING PAC-FRONT/DRYLINE EXPECTED TO ALLOW SCATTERED TO NUMEROUS SEVERE STORMS TO DEVELOP EARLY-MID AFTERNOON OVER FAR WESTERN OKLAHOMA AND PERHAPS WESTERN NORTH TEXAS AND SPREAD QUICKLY EAST AND NORTHEAST THROUGH THE LATE AFTERNOON AND EVENING HOURS. ALL FORMS OF SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME FRAME. HEAVY RAIN ALSO STILL A CONCERN...ALTHOUGH MOST STORMS WILL BE FAIRLY PROGRESSIVE. THIS WILL LESSEN THE THREAT FOR EXCESSIVE RAINFALL TOTALS BUT RAINFALL WILL BE INTENSE OVER SATURATED SOIL. MAINLY CONCERNED ABOUT SOUTHEAST OKLAHOMA OVERNIGHT AND EARLY SUNDAY WHERE MORE IN THE WAY OF TRAINING ECHOES WILL BE POSSIBLE AS FORCING STRETCHES TO THE NORTH AND EAST OF CWA. WE LEFT THE FLASH FLOOD WATCH INTACT...BUT HIGHEST POTENTIAL FOR FLASH FLOODING RAINS CONTINUES TO BE SOUTH AND EAST OF I-44 CORRIDOR TONIGHT. VERY ACTIVE PATTERN WILL CONTINUE THROUGH NEXT WEEK SO POPS WILL BE SEEN IN THE FORECAST MOST DAYS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 78 61 83 62 / 60 60 10 10 HOBART OK 77 55 84 58 / 60 30 0 0 WICHITA FALLS TX 80 60 86 63 / 60 60 10 10 GAGE OK 77 53 82 52 / 100 20 0 0 PONCA CITY OK 80 62 84 59 / 60 60 10 0 DURANT OK 80 66 84 65 / 30 70 40 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 23/23/23
Hazardous weather outlook, May 16, 12:08 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1208 PM CDT SAT MAY 16 2015 OKZ004>048-050>052-TXZ083>090-171700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1208 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE WESTERN HALF OF OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK AREA IS GENERALLY ALONG AND WEST OF A LINE THAT EXTENDS FROM PONCA CITY TO STILLWATER TO PAULS VALLEY TO DUNCAN AND WICHITA FALLS...TEXAS. THIS INCLUDES THE OKLAHOMA CITY...LAWTON...ENID...AND WEATHERFORD AREAS. EAST OF THE MODERATE RISK AREA...THERE IS AN ENHANCED TO SLIGHT RISK OF SEVERE STORMS...WHICH COVERS MOST OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA...INCLUDING ADA...ARDMORE AND DURANT. TIMING... BEFORE MIDNIGHT. IMPACTS IN THE MODERATE RISK INCLUDE... BASEBALL-SIZED HAIL... DAMAGING WINDS 70 TO 80 MPH... STRONG TORNADOES... LOCALLY HEAVY RAINFALL... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. DISCUSSION... THROUGH 2 PM THIS AFTERNOON...MOST STORMS WILL BE OVER NORTHERN OKLAHOMA. THESE STORMS ARE EXPECTED TO GRADUALLY INTENSIFY AND SOME WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS UP TO 70 MPH AS THE PRIMARY HAZARDS. BETWEEN 2 PM THIS AFTERNOON AND MIDNIGHT TONIGHT...DANGEROUS THUNDERSTORMS WILL LIKELY FORM AND MOVE INTO THE AREA FROM THE WEST AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING HAIL AND WINDS WILL BE POSSIBLE ALONG WITH THE RISK OF STRONG TORNADOES. BY EARLY EVENING...STORMS MAY MERGE INTO ONE OF MORE CLUSTER OF STORMS ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA WITH A RISK OF DAMAGING WINDS...HAIL...AND FLOODING. AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .FLOODING... HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH MAY RESULT IN FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 16, 1:47 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 147 PM CDT SAT MAY 16 2015 OKZ005-006-011-161915- ALFALFA OK-MAJOR OK-WOODS OK- 147 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALFALFA... NORTHWESTERN MAJOR AND SOUTHEASTERN WOODS COUNTIES UNTIL 215 PM CDT... AT 145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CARMEN... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... CHEROKEE...HELENA...CARMEN...ALINE...DACOMA...LAMBERT...INGERSOLL... SOUTHWESTERN GREAT SALT PLAINS LAKE AND HOPETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3691 9840 3660 9814 3632 9873 3655 9884 TIME...MOT...LOC 1845Z 214DEG 37KT 3661 9852 MAHALE
Special weather statement, May 16, 2:09 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 209 PM CDT SAT MAY 16 2015 OKZ006-007-161945- GRANT OK-ALFALFA OK- 209 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND ALFALFA COUNTIES UNTIL 245 PM CDT... AT 207 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF AMORITA TO 6 MILES SOUTHEAST OF LAMBERT...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... CHEROKEE...WAKITA...JET...NASH...BURLINGTON...MANCHESTER...AMORITA... BYRON...LAMBERT...GREAT SALT PLAINS LAKE...INGERSOLL...DRIFTWOOD AND WALDRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3660 9791 3660 9846 3700 9850 3700 9793 TIME...MOT...LOC 1907Z 267DEG 23KT 3699 9834 3664 9833 MAHALE
Special weather statement, May 16, 2:42 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 242 PM CDT SAT MAY 16 2015 OKZ006-007-162015- GRANT OK-ALFALFA OK- 242 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND NORTHEASTERN ALFALFA COUNTIES UNTIL 315 PM CDT... AT 240 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR ANTHONY TO 6 MILES WEST OF WAKITA...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... WAKITA...MANCHESTER...AMORITA...BYRON AND WALDRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3687 9766 3678 9828 3700 9830 3700 9767 TIME...MOT...LOC 1940Z 238DEG 30KT 3715 9807 3685 9804 MAHALE
Special weather statement, May 16, 3:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 305 PM CDT SAT MAY 16 2015 OKZ014-021-162030- ROGER MILLS OK-BECKHAM OK- 305 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGER MILLS AND NORTHWESTERN BECKHAM COUNTIES UNTIL 330 PM CDT... AT 300 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 12 MILES SOUTHWEST OF SHAMROCK TEXAS...MOVING NORTHEAST AT 40 MPH. AT ITS PRESENT SPEED... THIS STORM WILL APPROACH THE OKLAHOMA BORDER AROUND 345 PM. PEOPLE IN WESTERN BECKHAM AND SOUTHWESTERN ROGER MILLS COUNTIES SHOULD MONITOR THIS STORM VERY CLOSELY. LARGE HAIL IS ALSO LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR IF STORMS THREATEN YOU. && LAT...LON 3554 10000 3538 9981 3538 9982 3526 10000 TIME...MOT...LOC 2000Z 227DEG 35KT 3512 10040 ..SPEG.
Local storm report, May 16, 3:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND GST SWEETWATER 35.43N 99.91W
05/16/2015 E65 MPH ROGER MILLS OK PUBLIC
&&
JPIKESpecial weather statement, May 16, 4:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT SAT MAY 16 2015
OKZ005-162145-
WOODS OK-
411 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WOODS COUNTY UNTIL
445 PM CDT...
AT 410 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF HARDTNER...MOVING NORTH AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WOODS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3699 9870 3690 9876 3690 9886 3691 9889
3700 9888 3700 9887
TIME...MOT...LOC 2110Z 191DEG 40KT 3694 9883
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 3:31 AM CDT | Special Weather Statement | OUN | Harper | 29 min |
| May 16, 3:37 AM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 16, 4:01 AM CDT | Special Weather Statement | OUN | Beckham, Greer | 29 min |
| May 16, 4:04 AM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 26 min |
| May 16, 4:27 AM CDT | Special Weather Statement | OUN | Woods, Woodward | 33 min |
| May 16, 4:30 AM CDT | Special Weather Statement | OUN | Roger Mills | 30 min |
| May 16, 5:02 AM CDT | Special Weather Statement | OUN | Dewey, Woods, Woodward | 28 min |
| May 16, 8:28 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 4 days |
| May 16, 9:41 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 48 hr |
| May 16, 10:37 AM CDT | Special Weather Statement | OUN | Roger Mills | 23 min |
| May 16, 10:59 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 31 min |
| May 16, 11:26 AM CDT | Special Weather Statement | OUN | Alfalfa | 34 min |
| May 16, 11:28 AM CDT | Areal Flood Advisory | OUN | Beckham, Dewey, Ellis, Harper, Roger Mills, Woodward | 2 hr |
| May 16, 11:31 AM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| May 16, 11:36 AM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| May 16, 11:59 AM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 16, 12:00 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 16, 12:30 PM CDT | Special Weather Statement | OUN | Dewey | 45 min |
| May 16, 12:32 PM CDT | Special Weather Statement | OUN | Woods | 28 min |
| May 16, 1:01 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 16, 1:17 PM CDT | Special Weather Statement | OUN | Major | 28 min |
| May 16, 1:31 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 16, 1:47 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| May 16, 2:09 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| May 16, 2:42 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 16, 3:05 PM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| May 16, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| May 16, 4:11 PM CDT | Special Weather Statement | OUN | Woods | 34 min |
| May 16, 4:25 PM CDT | Special Weather Statement | OUN | Harmon | 35 min |
| May 16, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| May 16, 4:30 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 30 min |
| May 16, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| May 16, 4:52 PM CDT | Tornado Warning | OUN | Beckham | 23 min |
| May 16, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| May 16, 5:04 PM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| May 16, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Kiowa, Tillman | 49 min |
| May 16, 5:13 PM CDT | Tornado Warning | OUN | Beckham | 32 min |
| May 16, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 40 min |
| May 16, 5:25 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 35 min |
| May 16, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 45 min |
| May 16, 5:41 PM CDT | Tornado Warning | OUN | Beckham, Custer, Washita | 34 min |
| May 16, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 44 min |
| May 16, 5:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 36 min |
| May 16, 5:59 PM CDT | Tornado Warning | OUN | Jackson, Kiowa, Tillman | 31 min |
| May 16, 6:12 PM CDT | Tornado Warning | OUN | Major | 33 min |
| May 16, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 16, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 16, 6:19 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Washita | 26 min |
| May 16, 6:27 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 33 min |
| May 16, 6:35 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 2 hr |
| May 16, 6:38 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 37 min |
| May 16, 6:48 PM CDT | Special Weather Statement | OUN | Blaine, Kiowa | 27 min |
| May 16, 6:50 PM CDT | Tornado Warning | OUN | Tillman | 25 min |
| May 16, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 48 min |
| May 16, 4:16 PM CDT | Special Weather Statement | OUN | Hardeman | 29 min |
| May 16, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 44 min |
| May 16, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 26 min |
| May 16, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 31 min |
| May 16, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 42 min |
| May 16, 6:34 PM CDT | Special Weather Statement | OUN | Foard | 26 min |
| May 16, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.